# SDR SWAA2021062924303

- Difficulty date: February 8, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE IS CRACKED AT LOWER RADIUS IN WELD / ACCOMPLISHED EA # 1-A53-2076 REV 11 TO FWD CARGO DOOR CUT OUT FWD CORNER SCUFF PLATE ALL STEPS COMPLETE
